# SDR EVCA20250820001

- Difficulty date: August 18, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N417AE
- Make and model: Bell 206L-4
- Aircraft serial: 52463
- Aircraft time: 4,592 hours
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Part number: MD50
- Part serial: C120074
- Condition: Odor
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ELECTRICAL SMELL
